# SDR QXEA200601354

- Difficulty date: May 16, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. STRINGER 31L SHOWS SIGNS OF CORROSION ON THE OB FLANGE FROM ABOUT STA X135 TO X187. MAINTENANCE REPAIRED IAW SRM 51-42-05, SRM 51-26-10, SRM 51-40-11, PSM 1-84-3 CHAPTER 51-23-00AND SRM 51-42-05.
